# SDR P5CA0300740

- Difficulty date: January 26, 2003
- Submitted: January 31, 2003
- Operation: Air carrier
- Aircraft: N921FT
- Make and model: Boeing 747283B
- Aircraft serial: 21575
- Aircraft time: 58,800 hours, 13,199 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: NONE
- Part serial: NONE
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON BRACKET AT FLOOR TRACK SUPPORT RBL-25 BETWEEN STA 1900-1920, "LOWER LOBE AFT CARGO." CRACKED BRACKET REMOVED. NEW FABRICATED HF 7075T651 PER SRM 53-11-25 & PER SAMPLE. PROTECTED W/ ANODIZE PER SRM 51-10-02. FASTENER INSTL PER SRM 51-30-02.
